# SDR AMWA188150

- Difficulty date: May 20, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N143YV
- Make and model: Beech 1900D
- Aircraft serial: UE143
- Aircraft time: 24,214 hours, 37,584 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11438004115
- Part serial: 0302A
- Condition: Malfunctioned
- Location: Lt Mlg
- Part time: 23,387 hours, 36,514 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON APPROACH FOR LANDING, WHEN GEAR WAS EXTENDED, LT MAIN GEAR HAD NO DOWN AND LOCKED INDICATION. CREW COMPLETED EMERGENCY CHECKLIST AND DECLARED EMERGENCY. CREW AND TOWER CONFIRMED GEAR DOWN BUT UNABLE TO TELL IF IT WAS LOCKED. FLIGHT LANDED SAFELY AND TAXIED CLEAR OF RUNWAY. MAINT REMOVED AND REPLACED LT MAIN LANDING GEAR ACTUATOR AND CLEARED DISCREPANCY.
